# SDR VNAA202301298007

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,629 hours, 21,215 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 310 TO F.S. 319.70 AND AT STGR19R.
